# SDR CALA2018120202446

- Difficulty date: November 26, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323061820000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF STR 41R CORRODED REPAIR SPLICE AT FR 29-30, THE CONNECTING STR FOUND CORRODED & DAMAGED FROM POINT OF CONNECTION AT FR 30-31 FWD OF FR 30 TRIMMED, LOCATED AND MATCH DRILL AND INSTALLED NEW REPAIR SPLICE BETWEEN FR 29-30 ON STR 41R IAW SRM 53-21-13-300-003. RESTORED SURFACE PROTECTION IAW ER 5100R01017 REV E.
